# SDR USAA050869

- Difficulty date: July 13, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311461100200
- Condition: Corroded
- Location: Fuselage
- Part time: 17,743 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED 2 INCHES BY 1 INCH, FLOORBEAM FRAME 16, FRAME 16-Y254.  REPLACED BEAM PER SRM 51-72-11.  (M)
